Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Constant mean curvature surfaces in Euclidean three-space


Author: Nicolaos Kapouleas
Journal: Bull. Amer. Math. Soc. 17 (1987), 318-320
MSC (1980): Primary 53A10; Secondary 49F99
MathSciNet review: 903742
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A] A. D. Alexandrov, Uniqueness theorems for surfaces in the large. I, Vestnik Leningrad Univ. Math. 11 (1956), 5-17. (Russian) MR 86338
  • [D] C. Delaunay, Sur la surface de révolution dont la courbure moyenne est constant, J. Math. Pures Appl. (1) 6 (1841), 309-320.
  • [H] Wu-Yi Hsiang, Generalized rotational hypersurfaces of constant mean curvature in the Euclidean spaces. I, J. Differential Geom. 17 (1982), 337-356. MR 664499
  • [K1] N. Kapouleas, Complete constant mean curvature surfaces in Euclidean three-space, preprint. MR 1043269
  • [K2] N. Kapouleas, Compact constant mean curvature surfaces in Euclidean three-space, preprint. MR 1100207
  • [L] H. B. Lawson, Jr., Complete minimal surfaces in S3, Ann. of Math. (2) 90 (1970), 335-374.
  • [W] H. C. Wente, Counterexample to a conjecture of H. Hopf, Pacific J. Math. 121 (1986), 193-243. MR 815044

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 53A10, 49F99

Retrieve articles in all journals with MSC (1980): 53A10, 49F99


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1987-15575-3